# SDR SWIA202163254

- Difficulty date: November 17, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK CANISTER 1-3 CRACKED      (C-CHECK RO 12/26/2021)    COMPLIED WITH REPAIR ON THE RH SLAT TRACK CANISTER 1-3 PER BOMBARDIER REO 670-57-42-577 REV -- DATED 2016-12-02, COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY, LEAK CHECK GOOD AND OPS TEST GOOD
